# SDR UALA2012070203536

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 65,383 hours, 24,062 cycles
- Engine: Pwa PW2037
- System (JASC): 4960 · APU Controls
- Part: Rotary Switch
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN.  TWO START ATEMPTS.  TROUBLESHOT APU FOUND ROTARY SWITCH IN COCKPIT TO BE INTERMITTANT WILL REQUIRED TO BE REPLACED (563-3109) PCN NIS EWR.  REPLACED APU STARTER SWITCH.  APU STARTS NORMAL, OPS NORMAL.
